Alert archive / Puerto Rico / Flash Flood Warnings in 2024
Flash Flood Warning 38, NWS JSJ
NWS JSJ issued this flash flood warning at May 8, 2024, 10:55 AM CDT. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2024, 10:55 AM CDT (15:55 UTC)
- Expired
- May 8, 2024, 1:53 PM CDT
- In force
- 3 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 58 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 1:06 PM CDT | FLASH FLOOD | Yauco, PR | 911 Call Center reported a flooded street in Cll Venus, with flood waters entering a residential home. |
| May 8, 1:10 PM CDT | FLOOD | 1 Wsw Yauco, PR | A 911 reporter informed that Calle 5 near the Yauco Bakery is being affected by flooding. |
| May 8, 1:50 PM CDT | FLOOD | 1 Ese Yauco, PR | 911 Call Center reported a flooded street in PR-2, close to intersection PR-359. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 131 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
326
WGCA52 TJSJ 081555
FFWSJU
PRC043-059-111-113-149-153-081900-
/O.NEW.TJSJ.FF.W.0038.240508T1555Z-240508T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
1155 AM AST Wed May 8 2024
The National Weather Service in San Juan has issued a
* Flash Flood Warning for...
Coamo County in Puerto Rico...
Guayanilla County in Puerto Rico...
Penuelas County in Puerto Rico...
Ponce County in Puerto Rico...
Villalba County in Puerto Rico...
Yauco County in Puerto Rico...
* Until 300 PM AST.
* At 1155 AM AST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area, particularly across the
northern and most mountainous sections of the municipalities.
Between 1 and 3 inches of rain have fallen. Additional rainfall
amounts up to 3 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly. Landslides are
likely across steep terrain.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 1814 6686 1817 6683 1811 6673 1817 6660
1814 6653 1818 6647 1817 6637 1817 6633
1808 6626 1802 6633 1813 6657 1798 6654
1797 6667 1800 6674 1798 6676 1801 6677
1795 6684 1815 6692
FLASH FLOOD...RADAR INDICATED
$$
CVB1 follow-up statement
176
WGCA72 TJSJ 081853
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
253 PM AST Wed May 8 2024
PRC043-059-111-113-149-153-081903-
/O.CAN.TJSJ.FF.W.0038.000000T0000Z-240508T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coamo PR-Guayanilla PR-Penuelas PR-Ponce PR-Villalba PR-Yauco PR-
253 PM AST Wed May 8 2024
...FLASH FLOOD WARNING FOR COAMO, PENUELAS, PONCE AND VILLALBA HAS
BEEN REPLACED WITH A FLOOD ADVISORY...
...FLASH FLOOD WARNING HAS BEEN UPGRADED TO CONSIDERABLE FOR
GUAYANILLA AND YAUCO...
&&
LAT...LON 1802 6673 1805 6676 1804 6677 1813 6677
1811 6673 1817 6660 1814 6653 1818 6647
1817 6633 1813 6632 1808 6626 1802 6633
1811 6653 1814 6656 1798 6654 1797 6667
1800 6674 1798 6676 1800 6677
$$
CVBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at May 8, 9:53 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 8, 9:53 AM CDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service San Juan PR 1053 AM AST Wed May 8 2024 .UPDATE...Minor changes have been introduced to the forecast package. Additional QPF values were introduced across central and the western interior of Puerto Rico for this afternoon. Forecast holds, there is a significant flood risk across the local islands due to trough aloft, plenty of moisture and saturated soils. Any rainfall will result in sharp raises along small streams and rivers as well as mudslides, pariculalry central Puerto Rico. Continue to monitor NWS products, likely to issue Flood advisories and warnings this afternoon, among other products. && .PREV DISCUSSION... /issued 439 AM AST Wed May 8 2024/ SYNOPSIS... The continuation of a wet and unstable weather pattern will maintain the risk of flooding between elevated and significant across the islands through this evening and may extend into Thursday evening. It's crucial to stay informed and take necessary precautions during this time. Although a mid- to upper-level ridge will slowly build across the Northeast Caribbean, afternoon convection will develop daily from Friday onward, mainly across the interior and western PR and downwind from the USVI. A drier air mass with possible African dust particles will arrive by the weekend and may extend into next week. Pulses of northeasterly swells propagating across the Atlantic Ocean will promote a moderate risk of observing strong rip currents along the north and east-facing beaches of PR and the US Virgin Islands throughout the week. SHORT TERM...Today through Friday... During the overnight period, doppler radar indicated showers and isolated thunderstorms affecting the local waters and eastern Puerto Rico, where approximately 2 to 3 inches of additional rainfall fell. A Flood Advisory was issued for municipalities such as Fajardo, Loiza, Luquillo, and Rio Grande. The Flood Warnings for area rivers (Rio Grande de Manati, Rio Grande de Arecibo, Rio Cibuco, and Rio De La Plata en Toa Alta) continue in effect throughout this morning because sensors reports indicated the rivers are receding but still elevated. The forecast remains on track. A high pressure moving eastward across the central Atlantic will maintain light to moderate easterly winds at the surface through Thursday, while an upper-level trough swing across the area. Above-normal precipitable water values, ranging from 2.0 to 2.2 inches, accompanied by an upper-level trough moving from the west and below-normal mid-level temperatures (around -8 degrees Celsius) will maintain instability across the area, elevated risk of thunderstorms and an elevated to significant risk of flooding today and Thursday. As a result, a wet and unstable pattern is expected to persist through late tonight and may extend into Thursday afternoon based on the latest guidance. At this time, even though precipitable water values should start to return to near normal, models are still showing and keeping some decent rain accumulations for Thursday afternoon. Given the current situation of saturated soils and significantly elevated river streamflows, additional flooding and sudden mudslides cannot be ruled out of the forecast tomorrow. Any additional moderate to locally heavy rain poses a risk of dangerous flooding, including sudden mudslides and landslides in steep terrain areas. Additionally, thunderstorms may produce strong winds capable of causing tree falls, power line disruptions, and movement of unsecured objects. Therefore, residents and visitors are encouraged to stay weather-aware and informed about these potential hazards and closely monitor the forecast for any updates. By Friday, the high pressure moves further east into the Atlantic, changing our surface wind flow to a more southerly/southeasterly one. Model guidance suggests a mid-to-upper-level ridge building across the area, temperatures aloft warm up a bit, and precipitable water values drop to near-normal levels potentially bringing relief from the current weather conditions. Any strong afternoon convection that develops across the interior and western sector of Puerto Rico should be by local effects and sea breeze fluctuations. Under this pattern, a warming trend will be likely with heat indices between 100-107 Fahrenheit or even higher, especially during the daily maximum heating, across the USVI and PR's urban and coastal areas. In summary, more stable conditions are anticipated by the end of the week, but warmer temperatures and heat indices are very likely. LONG TERM...Saturday through Wednesday Model guidance still suggests a mid- to upper-level ridge trying to build over the Northeast Caribbean from Saturday onward, promoting stable conditions and potentially bringing relief from the current weather conditions. Model guidance also suggests a return to the climatological moisture values over the region, with the advection of occasional patches of enhanced moisture. Additionally, we are more likely to observe variable weather conditions with a mixture of sunshine/clear skies and clouds daily. Also, the NASA aerosol optical thickness (AOT) guidance one more time suggests the arrival of an air mass with possible African dust particles by the upcoming weekend, which may extend into next week. Meanwhile, intense heating, local effects, and sea breeze fluctuations each day will drive strong afternoon convection. Furthermore, the above-normal warmer sea surface temperature will also enhance the typical nighttime warm air convection. These frequent nighttime showers could affect the windward sections and local waters of the U.S. Virgin Islands and Puerto Rico. Combining high moisture content with the typical upper 80s to low 90s maximum air temperatures will result in heat indices between 100-107 Fahrenheit or even higher, especially during the daily maximum heating, across the USVI and PR's urban and coastal areas where no significant rain is observed. AVIATION... (06Z TAFS) Mainly VFR conditions expected the rest of the overnight period. However, SHRA/TSRA developing across the local waters may cause -RA/VCSH across the area terminals. The potential for VCTS and showers are expected to increase around 16/18Z across all sites. Tempo MVFR to brief IFR conds are possible btw 08/16z-22z at TJPS/TJSJ. MARINE... The subtropical surface high-pressure north of the islands extending from the Western to Central Atlantic promotes light to moderate east to northeast winds through Friday. Winds will then turn from the east to east-southeast from the weekend into early next week. Pulses of northeasterly swell will spread across the Atlantic waters and Caribbean Passages through the weekend. Unstable weather conditions will promote strong thunderstorms, especially during the afternoon and evening. BEACH FORECAST... Expect increasing seas of 4 to 5 feet across most of the local beaches in the Atlantic, mainly from the northeast, at 6 to 11 seconds. Seas will then increase at 4 to 6 feet with a wave period of 11-12 seconds, mainly from the northeast later this evening. Therefore, we expect a moderate risk of strong rip currents from today to Friday across the north and east-facing beaches in the north and east-facing beaches in PR/USVI. Across the Caribbean, seas will range around 2 feet from the east to southeast at 6 to 8 seconds. && .SJU WATCHES/WARNINGS/ADVISORIES... PR...None. VI...None. AM...None. && UPDATE...OMS
Hazardous weather outlook, May 8, 5:17 AM CDT, 5 hours 38 minutes before
Perspectiva sobre las Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorología San Juan PR 555 AM AST miércoles 8 de mayo de 2024 AMZ711>745-PRZ001>013-091000- San Juan y Vecindad-Noreste-Sureste-Este Interior- Norte Central-Central Interior-Ponce y Vecindad-Noroeste- Oeste Interior-Mayagüez y Vecindad-Suroeste-Culebra-Vieques- Las aguas cercanas y fuera de la costa del Atlántico y del Caribe- 555 AM AST miércoles 8 de mayo de 2024 Esta perspectiva sobre las condiciones peligrosas del tiempo es para sectores de Puerto Rico. .DÍA UNO...Hoy y esta noche .Rayos...Numerosas tormentas eléctricas posibles a través de las islas y las aguas circundantes. Planifique detener toda la actividad al aire libre y moverse a refugios. .Lluvia Excesiva...Inundaciones repentinas amenazantes a la vida, posiblemente entrando en estructuras e incomunicando vecindarios. .Calor Excesivo...Índice de calor de 102-107 grados a través de áreas costeras y urbanas. Agotamiento por calor es posible con una exposición prolongada. .Corrientes Marinas...Corrientes marinas amenazantes a la vida son posibles en la zona de olas particularmente a lo largo de las playas desde el noroeste hasta el este de Puerto Rico y Culebra. .DÍAS DOS A SIETE...jueves a martes Se espera que un patrón meteorológico húmedo e inestable persista hasta al menos mediados de la semana. Una serie de vaguadas promoverá tormentas eléctricas y lluvia excesiva a través del área, mejorando el potencial de inundaciones a través de las islas. El riesgo de corrientes marinas variará entre moderado a partir de hoy en adelante. .COMUNICADO INFORMATIVO OBSERVADOR... Se les exhorta a los observadores a reportar. Favor de reportar cualquier información sobre inundaciones, vientos, olas y corrientes marinas al Servicio Nacional de Meteorología en San Juan. AMZ716-726-VIZ001-002-091000- San Thomas San John e islas adyacentes-Santa Cruz- Aguas cercanas a la costa del Atlántico y aguas costeras adyacentes del Caribe- 555 AM AST miércoles 8 de mayo de 2024 Esta Perspectiva sobre las Condiciones Peligrosas del Tiempo es para sectores de las Islas Vírgenes Americanas. .DÍA UNO...Hoy y esta noche .Rayos...Tormentas eléctricas aisladas a dispersas posibles a través de las aguas locales. Esté atento a las tormentas eléctricas en su área y esté preparado para buscar refugio. .Lluvia Excesiva...Acumulación de agua en carreteras y áreas de pobre drenaje a través de San Thomas y Santa Cruz. Las inundaciones urbanas y de riachuelos son posibles. .Calor Excesivo...Índice de calor de 102-107 grados a través de áreas urbanas y costeras. Agotamiento por calor es posible con una exposición prolongada. .Viento...Condiciones de brisa fuerte. Los artículos no asegurados podrían salir volando. .Corrientes Marinas...Corrientes marinas amenazantes a la vida son posibles en la zona de olas particularmente a lo largo de las playas desde el noroeste hasta el este. .DÍAS DOS A SIETE...jueves a martes Se espera que un patrón meteorológico húmedo e inestable persista hasta al menos mediados de la semana. Una serie de vaguadas promoverá tormentas eléctricas y lluvia excesiva a través del área, mejorando el potencial de inundaciones a través de las islas. El riesgo de corrientes marinas aumentará a moderado a partir de hoy en adelante. .COMUNICADO INFORMATIVO OBSERVADOR... Se les exhorta a los observadores a reportar. Favor de reportar cualquier información sobre inundaciones, vientos, olas y corrientes marinas al Servicio Nacional de Meteorología en San Juan.
In the hours before
Local storm report, May 8, 5:27 AM CDT, 5 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
627 AM AST Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM Flash Flood 1 NW Monserrate 18.45N 66.37W
05/08/2024 Vega Baja PR 911 Call Center
Vehicle stranded at PR 676 on intersection
with PR689 due to flooding on road.
&&
RVTSpecial weather statement, May 8, 5:48 AM CDT, 5 hours 7 minutes before
Special Weather Statement
National Weather Service San Juan PR
648 AM AST Wed May 8 2024
VIZ001-081145-
St.Thomas...St. John.. and Adjacent Islands VI-
648 AM AST Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT WESTERN SAINT JOHN THROUGH 745
AM AST...
At 646 AM AST, Doppler radar was tracking a strong thunderstorm
capable of producing a waterspout that could move over the coastal
area of St. Thomas, near Charlotte Amalie West. This thunderstorm
was nearly stationary. Additionally, this thunderstorm could produce
gusty wind conditions.
HAZARD...Waterspouts and wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous waters. Gusty winds could knock down tree limbs
and blow around unsecured objects.
Locations impacted include...
Charlotte Amalie West, Charlotte Amalie East, Charlotte Amalie, and
Anna's Retreat.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 1836 6491 1836 6485 1834 6485 1836 6482
1833 6485 1830 6482 1832 6487 1828 6490
1834 6494 1831 6495 1834 6495 1830 6500
1834 6497 1836 6505 1836 6499 1840 6497
1837 6497 1836 6493 1841 6491
TIME...MOT...LOC 1046Z 180DEG 0KT 1833 6503
WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CVBSpecial weather statement, May 8, 6:20 AM CDT, 4 hours 35 minutes before
Comunicado Especial sobre las Condiciones del Tiempo Servicio Nacional de Meteorologa San Juan PR 648 AM AST mircoles 8 de mayo de 2024 VIZ001-081145- St. Thomas...St. John.. e Islas Adyacentes VI- 648 AM AST mircoles 8 de mayo de 2024 ...UNA TORMENTA ELCTRICA FUERTE IMPACTAR EL OESTE DE SAINT JOHN HASTA LAS 745 AM AST... A las 646 AM AST, el radar Doppler estaba rastreando una tormenta elctrica fuerte capaz de producir una tromba marina que podra moverse sobre el rea costera de San Thomas, cerca de Charlotte Amalie West. Esta tormenta elctrica estaba casi estacionaria. Adems, esta tormenta elctrica podra producir condiciones de viento rfagas. PELIGRO...Trombas marinas y rfagas de viento de hasta 40 mph. FUENTE...Indicado por radar. IMPACTO...Las trombas marinas pueden volcar fcilmente los barcos y crear aguas localmente peligrosas. Los vientos rfagas podran derribar ramas de rboles y volar alrededor de objetos no asegurados. Las localidades afectadas incluyen... Charlotte Amalie West, Charlotte Amalie East, Charlotte Amalie y Anna's Retreat. MEDIDAS DE PRECAUCIN/PREPARACIN... Si est al aire libre, considere buscar refugio dentro de un edificio. La lluvia torrencial tambin est ocurriendo con esta tormenta y puede conducir a inundaciones localizadas. No conduzca su vehculo a travs de carreteras inundadas. Rayos frecuentes de nubes a suelo estn ocurriendo con esta tormenta. Los rayos pueden golpear 10 millas de distancia de una tormenta elctrica. Busque un refugio seguro dentro de un edificio o vehculo. CVB
Local storm report, May 8, 9:06 AM CDT, 1 hour 49 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
1006 AM AST Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 AM Flash Flood Charlotte Amalie W 18.34N 64.97W
05/08/2024 Saint Thomas VI Emergency Mngr
EMERGENCY MANAGERS REPORTED RUNOFF AFFECTING
ROAD RT-30 NEAR THE CYRIL E. KING AIRPORT.
&&
LISLocal storm report, May 8, 9:17 AM CDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
1017 AM AST Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM Tstm Wnd Dmg 2 NW Esperanza 18.13N 65.50W
05/08/2024 Vieques PR Emergency Mngr
EMERGENCY MANAGERS REPORTED FALLEN TREES AT
PR-201 KM 4.8 AND KM4.6 IN PUERTO REAL,
VIEQUES.
&&
LISSpecial weather statement, May 8, 9:30 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service San Juan PR
1030 AM AST Wed May 8 2024
VIZ002-081530-
St Croix VI-
1030 AM AST Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT SAINT CROIX COUNTY THROUGH 1130
AM AST...
At 1029 AM AST, Doppler radar was tracking a strong thunderstorm
capable of producing a waterspout that could move over the coastal
area near Grove Place, or 38 miles south of St Croix, moving east at
20 mph.
HAZARD...Waterspouts and wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous waters. Gusty winds could knock down tree limbs
and blow around unsecured objects.
Locations impacted include...
Frederiksted South, Grove Place, Frederiksted, and Christiansted.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in San Juan.
&&
LAT...LON 1771 6469 1768 6490 1770 6488 1775 6489
1777 6487 1776 6483 1778 6479 1778 6475
1775 6472 1775 6469 1776 6463 1779 6462
1777 6462 1776 6457
TIME...MOT...LOC 1429Z 266DEG 18KT 1778 6485
WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CVBThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:12 PM CDT | Areal Flood Warning | JSJ | 3 hr | |
| May 7, 7:48 PM CDT | Areal Flood Warning | JSJ | 9 hr | |
| May 7, 9:48 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 8, 4:11 AM CDT | Areal Flood Warning | JSJ | 55 hr | |
| May 8, 4:26 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 8, 5:32 AM CDT | Areal Flood Advisory | JSJ | 25 min | |
| May 8, 5:38 AM CDT | Special Marine Warning | JSJ | 52 min | |
| May 8, 5:48 AM CDT | Special Weather Statement | JSJ | 57 min | |
| May 8, 5:57 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 8, 6:29 AM CDT | Special Marine Warning | JSJ | 61 min | |
| May 8, 9:13 AM CDT | Special Marine Warning | JSJ | 62 min | |
| May 8, 9:30 AM CDT | Special Weather Statement | JSJ | 60 min | |
| May 8, 11:47 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| May 8, 11:54 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 8, 12:04 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| May 8, 12:50 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 8, 12:53 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 8, 1:12 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| May 8, 1:30 PM CDT | Special Weather Statement | JSJ | 30 min | |
| May 8, 1:50 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 8, 1:53 PM CDT | Areal Flood Advisory | JSJ | 112 min | |
| May 8, 1:56 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| May 8, 2:08 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| May 8, 2:32 PM CDT | Areal Flood Advisory | JSJ | 118 min | |
| May 8, 2:37 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 8, 2:58 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 8, 3:20 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| May 8, 3:49 PM CDT | Areal Flood Advisory | JSJ | 56 min | |
| May 8, 4:52 PM CDT | Areal Flood Warning | JSJ | 42 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.